... taking it for about 8 years (20 mgs) and i feel horrible... these "brain zap" things are the worst. Is it going to get better? Does anyone have any idea how long it will take? I would really appreciate some feedback. This is really frightening to me. Thanks everyone
Stopping antidepressants abruptly will cause withdrawal. So, antidepressants should be tapered slowly. Ask (ie. phone) your pharmacist for a tapering schedule.
Withdrawal effects may last for 1-2 weeks.
If you found this answer helpful, please click the thumbs up icon.
If you didn't find this answer helpful, message me. I'll try again.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2010 • 1 answer
Posted 11 May 2011 • 2 answers
Just joined the group. I've been on and off lexapro for GAD since 2008. I find that it's effective,?
Posted 20 Nov 2012 • 2 answers
Posted 31 Mar 2013 • 1 answer
Posted 23 Sep 2013 • 2 answers